# SDR UALA2010083103215

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,849 hours, 12,554 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOOSTER PUMP LOW PRESS LIGHT-ON-,SWITCH-ON-,EICAS MESSAGE L-R,FWD-A FT, FUEL PUMP DISPLAYED.  POSITION 5 (5=L FWD, 6=L AFT, 9=R FWD, 10=R AFT).  CIRCUIT BREAKER POPPED.  FOUND SUFFICIENT SLACK IN HARNESS TO RETERMINATE CONDUCTORS BEFORE DAMAGED AREA.  RETERMINATED REF BSWP 20-61-11 & GNMM 2-0-28-10. COMPLIED WITH MM, DOUBLE LAYER TEFLON SLEEVE INTACT. BOOST PUMP OPERATES NORMAL.
